MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ATLANTIS TRANSLATIONAL SCREWS AND INSTR; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC ATLANTIS TRANSLATIONAL SCREWS AND INSTR; SCREWDRIVER
Model Number 7080907
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis part# 7080907; lot# kh16a148- visual and optical analysis revealed the hex edges of the driver are rolled over/stripped.This type of damage is consistent with torsional overload and repeated use overtime.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a medtronic representative regarding a patient implanted with a spinal product using drivers in an acdf at c4-7 for neck pain and radiculopathy.It was reported that the surgeon indicated during procedure that all the drivers in universal cervical tray are stripped and need to be replaced.There were no patient symptoms or complications as a result of this event.The reported products were already used multiple times previously.No further complications were reported/ anticipated.

Brand Name
ATLANTIS TRANSLATIONAL SCREWS AND INSTR
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key19534887
Report Number1030489-2024-00671
Device Sequence Number12896761
Product Code HXX
UDI-Device Identifier00613994234087
UDI-Public00613994234087
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7080907
Device Catalogue Number7080907
Device Lot NumberKH16A148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight113 KG